Title

Preserving Regular Tournaments and Term Rank-1

Document Type

Article

Journal/Book Title/Conference

Linear Algebra and its Applications

Volume

431

Issue

5

Publisher

Elsevier

Publication Date

2009

First Page

926

Last Page

936

DOI

10.1016/j.laa.2009.03.046

Abstract

We investigate linear operators which map certain types of tournaments to themselves. To this end we also characterize term rank-1 preservers on the set of matrices whose associated digraphs are simple loopless directed graphs, and find that this set of operators is more diverse than might be expected.

This document is currently not available here.

Share

COinS